Alert archive / Louisiana / Small Craft Advisories in 2013

Small Craft Advisory 21, NWS Lake Charles, LA

March 9, 2013

NWS Lake Charles, LA issued this small craft advisory at Mar 9, 2013, 8:44 AM CST. It took effect at Mar 9, 2013, 6:00 PM CST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2013, 8:44 AM CST (14:44 UTC)
In effect from
Mar 9, 2013, 6:00 PM CST
Expired
Mar 11, 2013, 4:03 PM CDT
In force
45 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WHUS74 KLCH 091444
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
844 AM CST SAT MAR 9 2013

...WINDS WILL STRENGTHEN THIS EVENING AHEAD OF A COLD FRONT...

.SOUTHERLY WINDS WILL STRENGTHEN AND SEAS WILL BUILD THIS EVENING
INTO SUNDAY AS A COLD FRONT APPROACHES THE AREA. WINDS WILL
LIGHTEN BRIEFLY SUNDAY NIGHT AS THE COLD FRONT CROSSES THE COASTAL
WATERS...WITH STRONG OFFSHORE FLOW FOLLOWING IN ITS WAKE.

GMZ470-472-475-092300-
/O.NEW.KLCH.SC.Y.0021.130310T0000Z-130312T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
844 AM CST SAT MAR 9 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM CST THIS EVENING TO
7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST THIS EVENING TO
7 AM CDT TUESDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 5 TO 8 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
714 
WHUS74 KLCH 092155
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
355 PM CST SAT MAR 9 2013

...STRONG SOUTHERLY WINDS EXPECTED TONIGHT AHEAD OF A
COLD FRONT...

.SOUTHERLY WINDS WILL STRENGTHEN AND SEAS WILL BUILD THIS EVENING
INTO SUNDAY AS A COLD FRONT APPROACHES THE AREA. WINDS WILL
LIGHTEN BRIEFLY SUNDAY NIGHT AS THE COLD FRONT CROSSES THE COASTAL
WATERS...WITH STRONG OFFSHORE FLOW FOLLOWING IN ITS WAKE.

GMZ470-472-475-100600-
/O.CON.KLCH.SC.Y.0021.130310T0000Z-130312T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
355 PM CST SAT MAR 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS AND SEAS: TONIGHT THROUGH SUNDAY. SOUTHEAST WINDS AROUND
  20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. MONDAY AND
  MONDAY NIGHT. NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
255 
WHUS74 KLCH 100300
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
900 PM CST SAT MAR 9 2013

...STRONG SOUTHERLY WINDS EXPECTED TONIGHT AHEAD OF A COLD
FRONT...

.SOUTHERLY WINDS WILL STRENGTHEN AND SEAS WILL BUILD THIS EVENING
INTO SUNDAY AS A COLD FRONT APPROACHES THE AREA. WINDS WILL
LIGHTEN BRIEFLY SUNDAY NIGHT AS THE COLD FRONT CROSSES THE
COASTAL WATERS...WITH STRONG OFFSHORE FLOW FOLLOWING IN ITS WAKE.

GMZ450-452-455-101300-
/O.EXB.KLCH.SC.Y.0021.130310T0600Z-130312T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
900 PM CST SAT MAR 9 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT CST TONIGHT TO
7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST TONIGHT TO
7 PM CDT MONDAY. 

* WINDS AND SEAS: TONIGHT THROUGH SUNDAY AFTERNOON...SOUTHEAST
  WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS...WITH SEAS 3 TO
  7 FEET. SUNDAY NIGHT THROUGH MONDAY AFTERNOON...NORTHWEST WINDS
  20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-101300-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
900 PM CST SAT MAR 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS AND SEAS: TONIGHT THROUGH SUNDAY AFTERNOON. SOUTHEAST
  WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7
  FEET. SUNDAY NIGHT THROUGH MONDAY NIGHT. NORTHWEST WINDS 20 TO
  25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
080 
WHUS74 KLCH 100903
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
403 AM CDT SUN MAR 10 2013

...STRONG SOUTHERLY WINDS EXPECTED TONIGHT AHEAD OF A COLD
FRONT...

.MODERATE SOUTHERLY WINDS AND SEAS WILL PERSIST TODAY...WITH THE
APPROACH OF A COLD FRONT. SOUTHERLY WINDS WILL SHIFT NORTH WITH
PASSAGE FRONT BY TONIGHT. 

GMZ470-472-475-101715-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
403 AM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS AND SEAS: TONIGHT THROUGH SUNDAY AFTERNOON. SOUTHEAST 
  WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 
  FEET. SUNDAY NIGHT THROUGH MONDAY NIGHT. NORTHWEST WINDS 20 TO 
  25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-101715-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
403 AM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS AND SEAS: TONIGHT THROUGH SUNDAY AFTERNOON...SOUTHEAST 
  WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS...WITH SEAS 3 
  TO 7 FEET. SUNDAY NIGHT THROUGH MONDAY AFTERNOON...NORTHWEST 
  WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
568 
WHUS74 KLCH 101748
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1248 PM CDT SUN MAR 10 2013

...STRONG SOUTHERLY WINDS BECOMING NORTHWEST BEHIND THE COLD
FRONT...

.MODERATE SOUTHERLY WINDS AND SEAS WILL PERSIST TODAY...WITH THE
APPROACH OF A COLD FRONT. SOUTHERLY WINDS WILL SHIFT NORTHWEST 
WITH PASSAGE OF THE FRONT.

GMZ470-472-475-110200-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1248 PM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS AND SEAS: SOUTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 5 TO 7 FEET. TONIGHT THROUGH MONDAY NIGHT. NORTHWEST
  WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-110200-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
1248 PM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS AND SEAS: SOUTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS...WITH SEAS 3 TO 7 FEET. TONIGHT THROUGH MONDAY
  AFTERNOON...NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
681 
WHUS74 KLCH 102046
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
346 PM CDT SUN MAR 10 2013

...STRONG SOUTHERLY WINDS BECOMING NORTHWEST BEHIND THE COLD
FRONT THIS EVENING...

.MODERATE SOUTHERLY WINDS AND SEAS WILL PERSIST THROUGH THE EARLY
EVENING...WITH THE APPROACH OF A COLD FRONT. WINDS WILL SHIFT
NORTHWEST WITH PASSAGE OF THE FRONT BEFORE MIDNIGHT.

GMZ470-472-475-110500-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
346 PM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS AND SEAS: SOUTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 5 TO 7 FEET. TONIGHT THROUGH MONDAY NIGHT. 
  NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 
  5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-110500-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
346 PM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS AND SEAS: SOUTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS...WITH SEAS 3 TO 7 FEET. TONIGHT THROUGH MONDAY 
  AFTERNOON...NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
049 
WHUS74 KLCH 110205
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
905 PM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

.MODERATE OFFSHORE FLOW EXPECTED TO DEVELOP IN THE WAKE OF A COLD
FRONT OVERNIGHT. WINDS AND SEAS ARE EXPECTED TO SETTLE LATE
MONDAY INTO TUESDAY.

GMZ470-472-475-111300-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
905 PM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-111300-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
905 PM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
618 
WHUS74 KLCH 111256
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
756 AM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVER THE EASTERN WATERS...

.WINDS WILL GRADUALLY DIMINISH IN THE WAKE OF THE COLD FRONT. HIGH
PRESSURE WILL BUILD IN FROM THE WEST AND SETTLE OVER THE AREA.

GMZ470-111400-
/O.CAN.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
756 AM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS ARE DIMINISHING BELOW ADVISORY THRESHOLDS.

$$

GMZ450-452-111400-
/O.CAN.KLCH.SC.Y.0021.000000T0000Z-130312T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
756 AM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS ARE DIMINISHING BELOW ADVISORY THRESHOLDS.

$$

GMZ472-475-111700-
/O.EXT.KLCH.SC.Y.0021.000000T0000Z-130311T2300Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
756 AM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-111700-
/O.EXT.KLCH.SC.Y.0021.000000T0000Z-130311T2300Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
756 AM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SWEENEY
703 
WHUS74 KLCH 111827
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
127 PM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVER THE EASTERN
WATERS...

.WINDS WILL GRADUALLY DIMINISH IN THE WAKE OF THE COLD FRONT.
HIGH PRESSURE WILL BUILD IN FROM THE WEST AND SETTLE OVER THE
AREA.

GMZ472-475-112300-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-130311T2300Z/
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
127 PM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS AROUND 20 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-112300-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-130311T2300Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
127 PM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
767 
WHUS74 KLCH 112103
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
403 PM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVER THE EASTERN
WATERS...

.WINDS WILL GRADUALLY DIMINISH IN THE WAKE OF THE COLD FRONT.
HIGH PRESSURE WILL BUILD IN FROM THE WEST AND SETTLE OVER THE
AREA.

GMZ455-472-475-112215-
/O.CAN.KLCH.SC.Y.0021.000000T0000Z-130311T2300Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
403 PM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. WINDS HAVE FALL BELOW 21 KNOTS ACROSS THE
COASTAL WATERS, HOWEVER SMALL CRAFT SHOULD CONTINUE TO EXERCISE
CAUTION THROUGH THE EVENING.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 5:57 AM CST, 2 hours 47 minutes earlier.

Area forecast discussion, Mar 9, 5:57 AM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
557 AM CST SAT MAR 9 2013

.AVIATION...A SOUTHERLY RETURN FLOW IS SETTING UP ACROSS THE AREA
AS THE MID AND UPPER LEVEL RIDGE PASSES ON BY TO THE EAST.
LOW LEVEL MOISTURE IS POISED TO MOVE IN FROM THE COAST ALONG WITH
SOME GUSTY SOUTHEAST WINDS AS THE GRADIENT TIGHTENS IN RESPONSE TO
LOW PRESSURE MOVING INTO THE SOUTHERN PLAINS.

MULTI LAYERED CLOUD DECKS WILL GRADUALLY LOWER TO IFR AT LCH AND
MVFR FOR THE REMAINDER OF THE TERMINAS DURING THE DAY. CIGS LOWER
TO IFR FOR THE COASTAL TERMINALS TNITE.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 358 AM CST SAT MAR 9 2013/

SYNOPSIS...
DOME OF HIGH PRESSURE VICINITY APALACHICOLA FL...RIDGES SOUTHWARD
THROUGH THE YUCATAN CHANNEL. THIS HIGH PRESSURE SYSTEM WILL CONTINUE
ITS TRAVELS EAST...ALLOWING A CANADIAN COLD FRONT TO ADVANCE
THROUGH THE WESTERN GULF COAST STATES BY SUNDAY EVENING.

FURTHER-UP...A CUTOFF LOW...SITUATED NEAR THE FOUR CORNERS REGION
..WILL CONTINUE ITS TRAVEL NORTHEAST...REACHING SOUTHWEST IOWA BY
EARLY EVENING SUNDAY.

DISCUSSION...
THE CLOCKWISE CIRCULATION...ON THE WARM SIDE OF THE AFOREMENTIONED
DOME OF HIGH PRESSURE...IS STEERING CARIBBEAN AIR THROUGH THE
WESTERN GULF OF MEXICO.

FURTHER-UP...TRAVELING PACIFIC SHORTWAVES...ASSOCIATED WITH THE
AFOREMENTIONED CUTOFF SYSTEM...ARE TRANSPORTING PACIFIC CIRRUS
THROUGH THE FORECAST AREA.

FOR TODAY...(DESPITE THE CIRRUS) THE SURFACE TEMPERATURES WILL BE
RUNNING ABOUT SEASONAL FOR EARLY MARCH. THE SURFACE HUMIDITIES
WILL BE RUNNING ABOVE NORMAL...DUE TO ADVECTING CARIBBEAN AIR.
STREAMER SHOWERS ARE POSSIBLE.

FOR TONIGHT... HE MOISTENING-UP WILL BE ONGOING. THE OVERNIGHT
TEMPERATURES WILL BE RUNNING ABOUT 10 DEGREES ABOVE NORMAL.

FOR SUNDAY...THE ENVIRONMENT (AS DEPICTED BY THE GFS MODEL) WITHIN
THE PREFRONTAL WARM SECTOR WEDGE IS AS FOLLOWS:

MOISTURE...DEEPENING ACROSS THE AREA. THE PRECIPITABLE WATER WILL BE
RUNNING BETWEEN 1.5 AND 1.8 INCHES (OVER 2 STANDARD DEVIATIONS
ABOVE THE MARCH BENCHMARK NORMAL).

SHEAR...MODERATE VERTICAL WIND SHEAR WITHIN FRONTAL ZONE. A LOW
LEVEL JET WILL TOP THE AFTERNOON BOUNDARY LAYER.

COMBINED LIFT...ADEQUATE. THE FRONTAL LIFT WILL PHASE IN WITH
SYNOPTIC LIFT ATTENDING A DIFLUENT SOUTHWESTERLY FLOW ALOFT.

INSTABILITY...REMAINS THE LIMITING FACTOR. THE GFS DEPICTS A
BREAKING DOWN OF THE ADVECTION INVERSION (ASSOCIATED WITH THE
ADVECTING CARIBBEAN AIR). THE SURFACE-BASED CAPE WILL BE RUNNING
BETWEEN 500 AND 1000 JOULES PER KG.

PRE-FRONTAL SHOWERS AND THUNDERSTORMS...ORGANIZED IN LINES...ARE
EXPECTED TO EVOLVE ON SUNDAY. THE PRIMARY THREAT IS EXPECTED TO BE
LOCALIZED FLOODING RAIN. ISOLATED DAMAGING WINDS ARE ALSO
POSSIBLE... ESPECIALLY NEAR THE FRONT.

MARINE...

THE ACTUAL TIDES WILL BE RUNNING ABOUT A FOOT ABOVE THE TIDE TABLE
VALUES. MINOR COASTAL FLOODING IS POSSIBLE... ESPECIALLY AT THE
TIME OF THE HIGHER HIGH TIDE ( FROM MIDNIGHT SUNDAY TO EARLY
MORNING SUNDAY).

OTHERWISE...THE WINDS AND SEAS WILL BE ON THE INCREASE...FROM WEST
TO EAST. THE COMBINED WAVE DIRECTION WILL BE OUT OF THE SOUTHEAST...
WITH A DOMINANT WAVE PERIOD OF 4 TO 5 SECONDS.

21

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  72  61  72  46  64 /  20  20  80  80  10
KBPT  72  62  70  45  63 /  20  20  80  60  10
KAEX  72  60  71  44  61 /  10  20  80  80  10
KLFT  72  62  76  52  64 /  10  20  60  80  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: EAST CAMERON...IBERIA...LOWER ST. MARTIN...
     ST. MARY...VERMILION...WEST CAMERON.

TX...WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: JEFFERSON.

GM...SMALL CRAFT ADVISORY FROM 6 PM CST THIS EVENING TO 7 AM CDT
     TUESDAY FOR THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
     LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION THROUGH THIS AFTERNOON FOR THE
     FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
     TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
     TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Mar 9, 4:17 AM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
417 AM CST SAT MAR 9 2013

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
101200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
417 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A WIND ADVISORY IS IN EFFECT FOR THE COASTAL MARSHES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A CANADIAN FRONT WILL TRAVEL THROUGH THE WESTERN UPPER GULF COAST
STATES BY SUNDAY EVENING. PRE-FRONTAL SHOWERS AND THUNDERSTORMS
ARE EXPECTED ON SUNDAY. THE PRIMARY THREAT WILL BE LOCALIZED
FLOODING RAIN. ISOLATED DAMAGING WINDS ARE ALSO POSSIBLE...
ESPECIALLY NEAR THE FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GMZ430-432-435-450-452-455-470-472-475-101200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
417 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE FARSHORE WATERS. A
SMALL CRAFT ADVISORY IS LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A CANADIAN FRONT WILL TRAVEL THROUGH THE COASTAL WATERS BY SUNDAY
EVENING. PRE-FRONTAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ON
SUNDAY. THE PRIMARY THREAT WILL BE ISOLATED DAMAGING WINDS...
ESPECIALLY NEAR THE FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 2:50 AM CSTWind AdvisoryLCHCameron, Saint Martin15 hr

Nearby

Small Craft Advisories in Louisiana, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.